Finite element solution of a nonlinear diffusion problem with a moving boundary
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 3, p. 403-426
@article{M2AN_1986__20_3_403_0,
     author = {\v Cerm\'ak, Libor and Zl\'amal, Milo\v s},
     title = {Finite element solution of a nonlinear diffusion problem with a moving boundary},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {20},
     number = {3},
     year = {1986},
     pages = {403-426},
     zbl = {0605.65078},
     mrnumber = {862784},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1986__20_3_403_0}
}
Čermák, Libor; Zlámal, Miloš. Finite element solution of a nonlinear diffusion problem with a moving boundary. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 20 (1986) no. 3, pp. 403-426. http://www.numdam.org/item/M2AN_1986__20_3_403_0/

1 D J Chin, M R Kump and R W Dutton, SUPRA-Stanford University Process Analysis Program, Stanford Electronics Laboratories Stanford University, Stanford, U S A , July 1981

2 T Dupont, G Fairweather and J P Johnson, Three-Level Galerkin Methods for Parabolic Equations SIAM J Numer Anal 11 (1974), 392 410 | MR 403259 | Zbl 0313.65107

3 M Lees, A priori Estimates for the Solutions of Difference Approximations to Parabolic Differential Equations Duke Math J 27 (1960), 287-311 | MR 121998 | Zbl 0092.32803

4 C D Maldonado, Romans Ii, A Two-Dimensional Process Simulator for Modeling and Simulation in the Design of VLSI Devices Applied Physics A31 (1983), 119-138

5 B R Penumalli, A Comprehensive Two-Dimensional VLSI Process Simulation Program BICEPS, IEEE Trans on Electron Devices 30 (1983), 986-992

6 M F Wheeler, A priori L 2 error estimates for Galerkin approximations to parabolic partial differential equations SIAM J Numer Anal 10 (1973), 723-759 | MR 351124 | Zbl 0232.35060

7 M Zlamal, Curved Elements in the Finite Element Method I SIAM J Numer Anal 10 (1973), 229-240 | MR 395263 | Zbl 0285.65067

8 M Zlamal, On the Finite Element Method Numer Math 12 (1968), 394-409 | MR 243753 | Zbl 0176.16001

9 M Zlamal, Finite Element Methods for Nonlinear Parabolic Equations R A I R O Anal Numer 11 (1977), 93-107 | Numdam | MR 502073 | Zbl 0385.65049